MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER PRIME XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION BLAZER PRIME XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004P4500THK20
Medical Device Problem Codes Mechanics Altered (2984); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on analysis completed on 14-dec-2018.It was reported that loss of steering occurred.A blazer prime xp was selected for a procedure however the tip and the steering aspect of the device was defective, they could not get it to work.The procedure was completed with another blazer prime xp.No patient complications occurred.However, returned device analysis revealed fluid ingress and broken adhesive on ring 1.Analysis of returned product revealed a kink at the distal section caused by a bent center support confirmed after dissection; consequently, confirming the reported complaint, this condition of the center support could also have caused the ingress of fluids within the distal end.Visual inspection failed due to the kink at the distal section and the broken adhesive in ring 1.Dimensional inspection failed due to the curve failed to reach the specified area of the template and the short kevlar.

Brand Name
BLAZER PRIME XP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8235448
Report Number2134265-2018-64997
Device Sequence Number950050
Product Code OAD
UDI-Device Identifier08714729802334
UDI-Public08714729802334
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2021
Device Model NumberM004P4500THK20
Device Catalogue Number87141
Device Lot Number0022751062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1